# SDR GTIA2014052701317

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 16,759 hours, 7,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR EMERGENCY ACTUATOR PRESSURE LOW.  SERVICED R1 DOOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
